English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Partial Regularity for Holonomic Minimisers of Quasiconvex Functionals

Hopper, C. P. (2016). Partial Regularity for Holonomic Minimisers of Quasiconvex Functionals. Archive for Rational Mechanics and Analysis, 222(1), 91-141. doi:10.1007/s00205-016-0997-8.

Item is

Files

show Files
hide Files
:
Hopper_Partial regularity_2016.pdf (Any fulltext), 874KB
Name:
Hopper_Partial regularity_2016.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Hopper, Christopher P.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Archive for Rational Mechanics and Analysis
  Alternative Title : Arch. Ration. Mech. Anal.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 222 (1) Sequence Number: - Start / End Page: 91 - 141 Identifier: -